# SDR 2020F00044

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: General aviation
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 5700 · Wing Structure
- Part: Tab
- Part number: 5910051504
- Part serial: 5087
- Condition: Delaminated
- Location: Rt Wing
- Part time: 12,160 hours, 9,327 cycles
- Component: Rh Wing, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE CHECK UNSCHED
